Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Singular continuous spectrum is generic


Authors: R. Del Rio, S. Jitomirskaya, N. Makarov and B. Simon
Journal: Bull. Amer. Math. Soc. 31 (1994), 208-212
MSC: Primary 47B15; Secondary 34L40, 35P05, 47A10, 47B25, 47F05, 47N20
MathSciNet review: 1260519
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In a variety of contexts, we prove that singular continuous spectrum is generic in the sense that for certain natural complete metric spaces of operators, those with singular spectrum are a dense $ {G_\delta }$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC: 47B15, 34L40, 35P05, 47A10, 47B25, 47F05, 47N20

Retrieve articles in all journals with MSC: 47B15, 34L40, 35P05, 47A10, 47B25, 47F05, 47N20


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1994-00518-X
PII: S 0273-0979(1994)00518-X
Article copyright: © Copyright 1994 American Mathematical Society